# SDR AALA20060381

- Difficulty date: June 13, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Split
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - DIVERTED TO MIA DUE TO LOSS OF GREEN SYSTEM HYDRAULIC SYSTEM.  PRESSURE AND QUANTITY AT ZERO.  LANDED MIA WITHOUT INCIDENT.  AIRCRAFT TOWED TO GATE.  FOUND HYDRAULIC FILTER MODULE LEAK DUE TO SPLIT O-RING.  REPLACED O-RING AT HIGH PRESSURE CAP.  REPLACED LEFT AND RIGHT HAND HYDRAULIC DRIVEN PUMP AND SERVICED BLUE AND GREEN SYSTEM TO PROPER LEVEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
